# SDR DXTA200500619

- Difficulty date: March 9, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N703QS
- Make and model: Gulstm 200
- Aircraft serial: 060
- Aircraft time: 2,051 hours, 1,246 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Iced
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MAIN GEAR WILL NOT LOCK UP.  WHILE ACCOMPLISHING INCOMING INSP TO ACFT FOUND ICE TO BE FORMED ON I/B GEAR DOOR OF RT MLG.  SUSPECT ICE BUILT UP TO CAUSE DOOR INTERFERANCE TO STRUCTURE AND NOT ALLOW DOOR TO FULLY UP AND LOCK.  VERIFIED INTEGRITY OF SWITCHES.  NO DEFECTS NOTED IAW G200 M/M 32-30-00.
